Alert archive / California / Wind Advisories in 2006
Wind Advisory 4, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 4, 2006, 2:53 AM PST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2006, 2:53 AM PST (10:53 UTC)
- Expired
- Feb 4, 2006, 4:58 AM PST
- In force
- 2 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 041053 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 253 AM PST SAT FEB 4 2006 CAZ015-068-069-041300- /O.NEW.KSTO.WI.Y.0004.060204T1053Z-060204T1300Z/ NORTHERN SACRAMENTO VALLEY-WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 253 AM PST SAT FEB 4 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING. A COLD FRONT MOVING THROUGH THE REGION THIS MORNING IS PRODUCING STRONG WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ACROSS THE NORTHERN SACRAMENTO VALLEY. THE WINDS WILL DECREASE AFTER 5 AM THIS MORNING AS THE COLD FRONT MOVES FURTHER INLAND. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BARUFFALDI
1 follow-up statement
000 WWUS76 KSTO 041258 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 458 AM PST SAT FEB 4 2006 CAZ015-068-069-041400- /O.CAN.KSTO.WI.Y.0004.000000T0000Z-060204T1300Z/ NORTHERN SACRAMENTO VALLEY-WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 458 AM PST SAT FEB 4 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS THIS MORNING OVER THE NORTHERN SACRAMENTO VALLEY...THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 8:50 PM PST, 6 hours 3 minutes earlier.
Area forecast discussion, Feb 3, 8:50 PM PST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 850 PM PST FRI FEB 3 2006 .DISCUSSION... OFFSHORE COLD FRONT CONTINUES TO MOVE STEADILY TOWARD THE NORTH COAST WITH PRECIPITATION NOW SHOWING UP ON RADAR OFFSHORE THE REDWOOD COAST...AND THE FRONT WILL MOVE ONSHORE BY LATE THIS EVENING. THE COLD FRONT IS FORECAST TO BEGIN TO MOVE INTO THE FORECAST AREA AFTER MIDNIGHT AND WILL MOVE SOUTHEAST TO AROUND I-80 BY EARLY SATURDAY MORNING. RATHER QUICK MOVEMENT OF THE FRONT AND FACT THAT THE STRONGEST FORCING WILL REMAIN TO THE NORTH WILL LIMIT THE EXTENT OF QPF...SO WILL CONTINUE WITH THE WINTER WEATHER ADVISORY FOR THE NORTHERN SIERRA NEVADA AND EASTERN SHASTA COUNTY. PROGS CONTINUE TO BUILD A STRONG RIDGE OVER THE EASTERN PACIFIC EARLY NEXT WEEK WITH EVENTUALLY A LARGE BLOCK FORMING OVER THE PACIFIC NORTHWEST RESULTING IN DRY AND MILD CONDITIONS ACROSS THE REGION. && .AVIATION... BRIEF 5-8 HR SHOT OF FRONTAL PRECIP LATE TNGT INTO SAT MRNG SHOULD LOWER CONDITIONS TO MVFR AND AREAS OF IFR. SOUTHERLY WINDS WILL INCREASE BY 09Z TONIGHT...ESPECIALLY IN THE NRN SAC VALLEY WHERE KRBL COULD SEE GUSTS OF AROUND 25 KTS AND GUSTS UP TO 50 MPH OVER THE MOUNTAINS. POST FRONTAL CLEARING SHOULD MOVE IN FROM W-E AROUND 17Z-20Z....WITH LINGERING OROGRAPHIC PRECIP AND LOWER CEILINGS ACROSS THE SIERRA THRU ABOUT 23Z. && .STO WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR THE BURNEY BASIN AND EASTERN SHASTA COUNTY FROM MIDNIGHT TONIGHT UNTIL 2 PM SATURDAY. WINTER WEATHER ADVISORY FOR WESTERN PLUMAS COUNTY INCLUDING LASSEN PARK AND THE WEST SLOPE NORTHERN SIERRA NEVADA FROM 2 AM TO 2 PM SATURDAY. &&
Hazardous weather outlook, Feb 3, 7:00 AM PST, 19 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI FEB 3 2006 CAZ013>019-063-064-066>069-041500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI FEB 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A PACIFIC FRONTAL SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA TONIGHT BRINGING WINDY CONDITIONS...RAIN AND MOUNTAIN SNOW. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THE PACIFIC FRONTAL SYSTEM WILL BE MOVING INTO THE SIERRA NEVADA BY SATURDAY AFTERNOON AND SHOWERS WILL BE ENDING BY SATURDAY EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.